African Diaspora Journal of Mathematics

Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations

H. S. Ding, C. Z. Ye, and X. J. Zheng

Full-text: Open access

Abstract

This paper is concerned with a class of nonautonomous semilinear evolution equation in a Banach space. We establish an existence theorem about asymptotically almost automorphic mild solution to the addressed evolution equation. An example is given to illustrate our abstract result.

Article information

Source
Afr. Diaspora J. Math. (N.S.), Volume 12, Number 2 (2011), 104-112.

Dates
First available in Project Euclid: 13 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.adjm/1318535331

Mathematical Reviews number (MathSciNet)
MR2847307

Zentralblatt MATH identifier
1241.43005

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions

Keywords
asymptotically almost automorphic semilinear evolution equation nonautonomous

Citation

Zheng, X. J.; Ye, C. Z.; Ding, H. S. Asymptotically Almost Automorphic Solutions to Nonautonomous Semilinear Evolution Equations. Afr. Diaspora J. Math. (N.S.) 12 (2011), no. 2, 104--112. https://projecteuclid.org/euclid.adjm/1318535331


Export citation

References

  • P. Acquistapace and B. Terreni, A unified approach to abstract linear parabolic equations, Rend. Sem. Mat. Univ. Padova 78 (1987), 47–107.
  • P. Acquistapace, Evolution operators and strong solution of abstract linear parabolic equations, Differential Integral Equations 1 (1988), 433–457.
  • P. Cieutat, K. Ezzinbi, Existence, uniqueness and attractiveness of a pseudo almost automorphic solutions for some dissipative differential equations in Banach spaces, J. Math. Anal. Appl. 354 (2009), 494–506.
  • W. A. Coppel, Dichotomies in Stability Theory, Springer-Verlag, 1978.
  • T. Diagana, Existence of pseudo-almost automorphic solutions to some abstract differential equations with $S^p$-pseudo-almost automorphic coefficients, Nonlinear Anal. TMA 70 (2009), 3781–3790.
  • T. Diagana, E. Hernández M, J.P.C. dos Santos, Existence of asymptotically almost automorphic solutions to some abstract partial neutral integro-differential equations, Nonlinear Anal. TMA 71 (2009), 248–257.
  • H. S. Ding, J. Liang, T. J. Xiao, Asymptotically almost automorphic solutions for some integrodifferential equations with nonlocal initial conditions, J. Math. Anal. Appl. 338 (2008), 141–151.
  • H. S. Ding, W. Long, G. M. N'Guérékata, A composition theorem for weighted pseudo-almost automorphic functions and applications, Nonlinear Anal. TMA 73 (2010), 2644–2650.
  • H. S. Ding, J. Liang, T. J. Xiao, Almost automorphic solutions to nonautonomous semilinear evolution equations in Banach spaces, Nonlinear Anal. TMA 73 (2010), 1426–1438.
  • K. Ezzinbi, S. Fatajou, G. M. N'Guérékata, Pseudo almost automorphic solutions for dissipative differential equations in Banach spaces, J. Math. Anal. Appl. 351 (2009), 765–772.
  • J. Liang, J. Zhang, T.J. Xiao, Composition of pseudo almost automorphic and asymptotically almost automorphic functions, J. Math. Anal. Appl. 340 (2008), 1493–1499.
  • J. Liang, G. M. N'Guérékata, T. J. Xiao, J. Zhang, Some properties of pseudo almost automorphic functions and applications to abstract differential equations, Nonlinear Anal. TMA 70 (2009), 2731–2735.
  • W. Long, Existence of positive almost automorphic solutions to a class of integral equations, Afr. Diaspora J. Math. 12 (2011), 48–56.
  • G. M. N'Guérékata, Topics in almost automorphy, Springer-Verlag, New York, 2005.
  • G. M. N'Guérékata, A. Pankov, Stepanov-like almost automorphic functions and monotone evolution equations, Nonlinear Anal. TMA 68 (2008), 2658–2667.
  • T. J. Xiao, J. Liang, J. Zhang, Pseudo almost automorphic solution to semilinear differential equations in Banach spaces, Semigroup Forum 76 (2008), 518–524.
  • T. J. Xiao, X. X. Zhu, J. Liang, Pseudo-almost automorphic mild solutions to nonautonomous differential equations and applications, Nonlinear Anal. TMA 70 (2009), 4079–4085.